Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 37, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 5, 2008, 6:39 AM MDT for 5 counties in Colorado. It was in force for 104 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 6:39 AM MDT (12:39 UTC)
- Expired
- Jun 5, 2008, 8:23 AM MDT
- In force
- 104 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Pueblo County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:49 AM MDT | HAIL 0.88 | 1 W Colorado City, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:33 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 0.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 051239
SVRPUB
COC027-041-043-055-101-051445-
/O.NEW.KPUB.SV.W.0037.080605T1239Z-080605T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
639 AM MDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO...
SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
EXTREME SOUTHEASTERN CUSTER COUNTY IN SOUTHEAST COLORADO...
NORTH CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO...
WESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES PUEBLO...
* UNTIL 845 AM MDT...
* AT 636 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED 13 MILES NORTHEAST OF FARISITA...OR ABOUT 30 MILES
SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE NORTH AT 17 MPH.
* LOCATIONS IMPACTED INCLUDE...
RYE.
COLORADO CITY.
PUEBLO RESERVOIR.
BLENDE.
PUEBLO.
PUEBLO WEST.
PINON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
THURSDAY MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3826 10498 3861 10492 3860 10442 3778 10460
3774 10515
TIME...MOT...LOC 1238Z 199DEG 15KT 3791 10491
$$4 follow-up statements
000
WWUS55 KPUB 051259
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
659 AM MDT THU JUN 5 2008
COC027-041-043-055-101-051445-
/O.CON.KPUB.SV.W.0037.000000T0000Z-080605T1445Z/
HUERFANO CO-CUSTER CO-FREMONT CO-PUEBLO CO-EL PASO CO-
657 AM MDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM MDT
FOR SOUTH CENTRAL EL PASO...WESTERN PUEBLO...EXTREME SOUTHEASTERN
FREMONT...EXTREME SOUTHEASTERN CUSTER AND NORTH CENTRAL HUERFANO
COUNTIES...
AT 653 AM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED
NEAR COLORADO CITY...OR 27 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING
TOWARD THE NORTHEAST AT 17 MPH.
LOCATIONS IMPACTED INCLUDE...
COLORADO CITY.
RYE.
PUEBLO RESERVOIR.
PUEBLO WEST.
PUEBLO.
BLENDE.
PINON.
AT 649 AM MDT...A NATIONAL WEATHER SERVICE SPOTTER SAW HAIL THE SIZE
OF NICKELS 1 MILE TO THE WEST OF COLORADO CITY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
THURSDAY MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3826 10498 3861 10492 3860 10442 3778 10460
3774 10515
TIME...MOT...LOC 1257Z 225DEG 14KT 3793 10482
$$000
WWUS55 KPUB 051317
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
717 AM MDT THU JUN 5 2008
COC027-041-043-055-101-051445-
/O.CON.KPUB.SV.W.0037.000000T0000Z-080605T1445Z/
HUERFANO CO-CUSTER CO-FREMONT CO-PUEBLO CO-EL PASO CO-
717 AM MDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM MDT
FOR SOUTH CENTRAL EL PASO...WESTERN PUEBLO...EXTREME SOUTHEASTERN
FREMONT...EXTREME SOUTHEASTERN CUSTER AND NORTH CENTRAL HUERFANO
COUNTIES...
AT 714 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS CENTERED NEAR COLORADO CITY...OR 29 MILES SOUTHWEST OF
PUEBLO...AND WAS MOVING TOWARD THE NORTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
RYE.
COLORADO CITY.
SAN ISABEL.
BEULAH.
PUEBLO WEST.
PUEBLO RESERVOIR.
PINON.
BLENDE.
PUEBLO.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
THURSDAY MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3826 10498 3861 10492 3860 10442 3778 10460
3774 10515
TIME...MOT...LOC 1317Z 187DEG 9KT 3790 10486
$$000
WWUS55 KPUB 051338
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
738 AM MDT THU JUN 5 2008
COC027-041-043-055-101-051445-
/O.CON.KPUB.SV.W.0037.000000T0000Z-080605T1445Z/
HUERFANO CO-CUSTER CO-FREMONT CO-PUEBLO CO-EL PASO CO-
738 AM MDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM MDT
FOR SOUTH CENTRAL EL PASO...WESTERN PUEBLO...EXTREME SOUTHEASTERN
FREMONT...EXTREME SOUTHEASTERN CUSTER AND NORTH CENTRAL HUERFANO
COUNTIES...
AT 735 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM
WAS CENTERED NEAR COLORADO CITY...OR 28 MILES SOUTHWEST OF PUEBLO...
AND WAS MOVING TOWARD THE NORTHEAST AT 14 MPH.
LOCATIONS IMPACTED INCLUDE...
BEULAH.
PUEBLO WEST.
PUEBLO RESERVOIR.
PINON.
BLENDE.
PUEBLO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
THURSDAY MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3826 10498 3861 10492 3860 10442 3778 10460
3774 10515
TIME...MOT...LOC 1338Z 211DEG 12KT 3791 10481
$$000
WWUS55 KPUB 051423
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
823 AM MDT THU JUN 5 2008
COC027-041-043-055-101-051431-
/O.CAN.KPUB.SV.W.0037.000000T0000Z-080605T1445Z/
HUERFANO CO-CUSTER CO-FREMONT CO-PUEBLO CO-EL PASO CO-
821 AM MDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL EL PASO...WESTERN PUEBLO...EXTREME SOUTHEASTERN FREMONT...
EXTREME SOUTHEASTERN CUSTER AND NORTH CENTRAL HUERFANO COUNTIES...
HAZARDOUS LIGHTNING...SMALL HAIL AND SOME HEAVY RAIN MAY STILL BE IN
THE AREA ALONG AND EAST OF I-25 NEAR COLORADO CITY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
THURSDAY MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3826 10498 3861 10492 3860 10442 3778 10460
3774 10515
TIME...MOT...LOC 1421Z 211DEG 12KT 3803 10472
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:54 AM MDT, 45 minutes earlier.
Area forecast discussion, Jun 5, 5:54 AM MDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 554 AM MDT THU JUN 5 2008 .SHORT TERM... (TODAY AND TONIGHT) ...SEVERE WEATHER THREAT THIS MORNING... ...SOME MUCH NEEDED RAINS POSSIBLE FOR PLAINS AND EASTERN MOUNTAINS... CURRENTLY...UPPER LOW SPINNING NEAR THE FOUR CORNERS MOVING TO THE EAST. SOME LIGHTNING STRIKES WERE NEAR THE CENTER OF THE UPPER LOW. SOME ELEVATED SEVERE STORMS DEVELOPED OVER KIOWA...OTERO...AND CROWLEY COUNTIES WITHIN THE PAST HOUR. EASTERN FLOW HAS DEEPENED WITH KVTP HAVING EAST WINDS. TODAY...HAVE TO KEEP THIS SHORT BECAUSE OF SEVERE WEATHER. UPPER LOW LOOKS TO MAKE A EAST TO EAST NORTHEAST TRACK DURING THE DAY. THE MODELS SHOW THE BEST 500MB COOLING PASSING NEAR THE COLORADO AND NEW MEXICO BORDER. LOW LEVEL MOISTURE HAS MADE IT TO THE NEW MEXICO BORDER. WITH THE UPPER LOW MOVING EAST...EXPECT A CONTINUATION OF COOLING ALOFT DURING THE MORNING. WITH MOISTURE POOLING ALONG THE EASTERN SLOPES OF THE WEST MOUNTAINS AND AROUND WALSENBURG AREA...WOULD NOT BE SURPRISED TO SEE SOME SEVERE CONVECTION IN THESE LOCATIONS AS THE UPPER LOW APPROACHES. BY THE AFTERNOON...WIND SHEAR WILL DECREASE AS UPPER LEVEL CIRCULATION APPROACHES. WITH LOW LEVEL MOISTURE REMAINING ON THE PLAINS...SUSPECT THAT SOME REGIONS WILL HAVE SOME MUCH NEEDED RAINS. IN THE MOUNTAINS...SNOW IS LIKELY ABOVE 10000 FEET IN THE CENTRAL MOUNTAINS. MOST CONVECTION SHOULD END BY MID EVENING AS UPPER LOW MOVES EAST WITH SCATTERED SHOWERS LINGERING OVER THE CENTRAL AND SOUTHWEST MOUNTAINS. .LONG TERM... (FRIDAY THROUGH WEDNESDAY) WILL KEEP THIS BRIEF DUE TO ONGOING SEVERE CONVECTION IN CWFA. PRIMARY METEOROLOGICAL CONCERNS FOR THE LONG TERM WILL THE INCREASING POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS...ESPECIALLY FROM THIS WEEKEND INTO EARLY NEXT WEEK AS WELL AS VERY WARM TO HOT MAXIMUM TEMPERATURES AT TIMES. LATEST LONGER TERM MODELS INDICATE THAT DRY ZONAL TO SOUTHWEST FLOW ALOFT SHOULD BE NOTED DURING THE PERIOD WITH THE DEEPEST ATMOSPHERIC MOISTURE GENERALLY REMAINING JUST TO THE EAST OF THE CWFA. NEXT NORTHERLY SURGE EXPECTED SATURDAY NIGHT WITH ANOTHER NORTHERLY SURGE ANTICIPATED MONDAY NIGHT. THESE SURGES SHOULD TEMPORARILY INCREASE AVAILABLE ATMOSPHERIC MOISTURE LEVELS AND HELP TO HOLD BACK TEMPERATURES A BIT. SPEAKING OF TEMPERATURES...AT TO ABOVE CLIMATOLOGICAL AVERAGE TEMPERATURES ANTICIPATED DURING THE LONG TERM WITH THE WARMEST TEMPERATURES EXPECTED THIS WEEKEND. FINALLY...AS GRADIENT WINDS INCREASE THIS WEEKEND INTO EARLY NEXT WEEK...WIDESPREAD CRITICAL FIRE WEATHER CONCERNS WILL BE INCREASING. WFO PUEBLO WILL CONTINUE TO MONITOR. && .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE ARE EXPECTED TODAY. MVFR TO VFR CEILINGS WITH BE NOTED AT TIMES AT KCOS...KPUB...AND KALS TODAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 4, 9:05 PM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 905 PM MDT WED JUN 4 2008 COZ058>089-093>099-060315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 905 PM MDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A COLD FRONT WILL CONTINUE TO MOVE RAPIDLY THROUGH SOUTHEAST COLORADO TONIGHT. COOLING TEMPERATURES AND INCREASING HUMIDITIES BEHIND THE FRONT HAVE ENDED THE THREAT FOR CRITICAL FIRE WEATHER CONDITIONS. AN APPROACHING STORM SYSTEM WILL BRING SCATTERED TO NUMEROUS RAIN SHOWERS ALONG WITH A FEW EMBEDDED THUNDERSTORMS TO PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO TONIGHT. THE AREA WITH THE GREATEST POTENTIAL FOR WETTING PRECIPITATION WILL BE ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS...AND ACROSS PIKES PEAK AND NORTHERN EL PASO COUNTIES. SHOWER AND THUNDERSTORM ACTIVITY WILL BE MORE ISOLATED TO SCATTERED IN NATURE ACROSS THE REMAINDER OF THE SOUTHEAST PLAINS. THE MAIN THREAT WITH ANY EMBEDDED THUNDERSTORMS TONIGHT WILL BE CLOUD TO GROUND LIGHTNING. SNOW LEVELS ACROSS THE MOUNTAINS WILL DROP TO AROUND 10000 FEET OVERNIGHT...WITH ACCUMULATIONS OF UP TO 2 INCHES POSSIBLE ACROSS THE MOUNTAIN PEAKS BY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SIGNIFICANT SPRING STORM WILL MOVE THROUGH CENTRAL COLORADO ON THURSDAY. OVER THE HIGHER ELEVATIONS...ACCUMULATING SNOW WILL BE POSSIBLE GENERALLY ABOVE 10000 FEET. THE BEST CHANCE FOR ACCUMULATING SNOW WILL BE OVER THE SAWATCH AND MOSQUITO RANGES THURSDAY MORNING...WHERE UP TO 5 INCHES MAY FALL LOCALLY. MOTORISTS DRIVING OVER THE HIGH PASSES OF LAKE AND CHAFFEE COUNTY SHOULD BE PREPARED FOR WINTER DRIVING CONDITIONS ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH THURSDAY EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING. SOME STORMS MAY ALSO PRODUCE HEAVY SHOWERS OF SMALL HAIL...WHICH MAY RESULT IN SLIPPERY AND HAZARDOUS ROAD SURFACES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 5, 4:05 AM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
405 AM MDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM HAIL CHERAW 38.11N 103.51W
06/05/2008 M0.88 INCH OTERO CO TRAINED SPOTTER
&&Local storm report, Jun 5, 5:16 AM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
516 AM MDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM HAIL 5 SE AVONDALE 38.17N 104.29W
06/05/2008 M0.75 INCH PUEBLO CO OFFICIAL NWS OBS
AT NWS OFFICE
&&
JKHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:48 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 57 min |
| Jun 5, 3:53 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 67 min |
| Jun 5, 5:02 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 58 min |
| Jun 5, 5:13 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 21 min |
| Jun 5, 8:11 AM MDT | Severe Thunderstorm Warning | PUB | Crowley | 34 min |
| Jun 5, 10:07 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 25 min |
| Jun 5, 10:50 AM MDT | Tornado Warning | PUB | Baca | 43 min |
| Jun 5, 11:18 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 57 min |
| Jun 5, 11:52 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 64 min |
| Jun 5, 12:20 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 36 min |
| Jun 5, 2:50 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 15 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.